# SDR UALA2013041102448

- Difficulty date: April 8, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 73,613 hours, 27,518 cycles
- Engine: Pwa PW2037
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WING ACCESS FUEL DOOR CRACKED.   REPLACED LEFT WING FUEL PANEL.
